A Littlewood-Paley theorem for subharmonic functions.

Pavlović, Miroslav

Publications de l'Institut Mathématique. Nouvelle Série (2000)

  • Volume: 68(82), page 77-82
  • ISSN: 0350-1302

How to cite

top

Pavlović, Miroslav. "A Littlewood-Paley theorem for subharmonic functions.." Publications de l'Institut Mathématique. Nouvelle Série 68(82) (2000): 77-82. <http://eudml.org/doc/258129>.

@article{Pavlović2000,
author = {Pavlović, Miroslav},
journal = {Publications de l'Institut Mathématique. Nouvelle Série},
keywords = {Riesz'measure of a subharmonic function},
language = {eng},
pages = {77-82},
publisher = {Izdaje Matematički Institut SANU},
title = {A Littlewood-Paley theorem for subharmonic functions.},
url = {http://eudml.org/doc/258129},
volume = {68(82)},
year = {2000},
}

TY - JOUR
AU - Pavlović, Miroslav
TI - A Littlewood-Paley theorem for subharmonic functions.
JO - Publications de l'Institut Mathématique. Nouvelle Série
PY - 2000
PB - Izdaje Matematički Institut SANU
VL - 68(82)
SP - 77
EP - 82
LA - eng
KW - Riesz'measure of a subharmonic function
UR - http://eudml.org/doc/258129
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.